MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thromboembolism (2654); Restenosis (4576)
Date of Event 01/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred, requiring intervention.On (b)(6) 2024, an arteriogram with right leg revascularization was performed due to right lower extremity rest pain in the setting of ischemia.Findings included: left external iliac artery patent with severe stenosis noted; right common iliac stent patent with severe greater than 75% stenosis present; right external iliac artery and its stents also demonstrated severe greater than 75% stenosis resulting in hemodynamically significant inflow obstruction; right common femoral artery and its stent are patent with in-stent restenosis greater than 75%; right superficial femoral artery occluded throughout and popliteal are occluded down to the knee.Index procedure on the same day was performed, from both antegrade and retrograde approach, a 2.0 mm rotablator device was used to perform atherectomy of the common femoral artery, superficial femoral artery (sfa), and popliteal arteries to provide plaque modification diffusely diseased and calcified artery prior to angioplasty.Percutaneous transluminal angioplasty was performed of the femoral and popliteal arteries using 5 mm plain balloon.Follow-up angiogram showed significant residual stenosis and luminal irregularity which were flow-limiting; therefore, the sfa was stented using two eluvia drug-eluting self-expanding stents.Then pta was performed using 6 mm balloon.With restored outflow, pta of the right common iliac and external iliac severe in-stent stenosis was performed using overinflated 6 mm balloon.Completion angiogram was performed with good result.On (b)(6) 2025, the patient was diagnosed with right lower extremity critical limb threatening ischemia in the setting of rest pain with severe resting ischemia.It was found that the right common and external iliac arteries in their existing stents were patent, though there was greater than 70% in-stent stenosis in both the common external and external iliac arteries.The right internal iliac artery was patent with high-grade stenosis at its origin, and scattered atherosclerotic occlusive disease was noted.The right sfa was occluded at its origin with no distal reconstitution noted in the upper leg.The popliteal was occluded down to the knee joint at the distal aspect of the previously placed stent.Intervention was performed the same day in retrograde fashion.In order to provide plaque modification and vessel preparation of circumferentially calcified long segment occlusions of the sfa and popliteal arteries including recurrent occluded stents, this was first treated with atherectomy using rota rex device and then pta using a 6 mm plain balloon.Follow-up angiogram showed persistent flow-limiting stenosis in the sfa and popliteal arteries within the intervening segments between old stents.This was addressed by placement of eluvia self-expanding drug-eluting 7 mm x 120 stents.Pta of the stents was performed using a 6 mm balloon.Follow-up angiogram showed atheroembolic flow-limiting stenosis in both the tibioperoneal trunk and proximal peroneal arteries which were suspected to be the result of more proximal ballooning and stenting.These intraprocedural embolic events resulted in severe, greater than 70% flow-limiting stenosis in the tibioperoneal trunk/peroneal arteries and were addressed with secondary percutaneous thrombectomy using a catheter directed aspiration technique.Pta was then performed using 3 mm plain balloon, follow-up angiogram was performed with acceptable results.Pta was then performed of the right common iliac artery using a 7 mm plain balloon, and of the right external iliac lesions using 7 mm plain balloon.The procedure was completed and there were no patient complications.

Brand Name
ELUVIA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21439979
Report Number2124215-2025-06134
Device Sequence Number4683404
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public08714729876618
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0030361659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/21/2025
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELUVIA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown